# SDR 2008UALA03230

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 70,401 hours, 11,428 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 77328915
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED LGT & L ENG HPSOV EICAS MSG DURING DESCENT WITH ENG BLEED SW ON, & ENG RUNNING.  FOUND FAULTY HIGH PRESSURE CONTROLLER.  REPLACED HIGH PRESSURE CONTROLLER IAW 36-11-19  OP CHECKED GOOD.  AC OK FOR SERVICE.
